does byetta and januvia give you diahorrea??
i was taking Met s/r but still had the RUNS!!!
I'm on byetta in lieu of Januvia and am just the opposite: constipated despite lots of vegetables,Metamucil and water.
may i ask , why are you on byetta?? have you thought of the weekly one??
are your sugars better controlled with byetta???
Formerly I was on Metformin,Glipizide and Januvia with lousy control.
My doctor's getting old and slack.
Luckily,I worked with a pharmacist who suggested Byetta which has worked way better until recently. It's just reminding me to eat better.
The slowed down digestion process inherent with Byetta seems to be causing the constipation.
Yes,Byetta controls my highs way better than the last drug combo.
I have experienced brief episodes of hypogycemia with one low of 34. YIKES!
Just gotta remember to have a big load of vegetables with meals or salad.
P.S. The daily Byetta costs me $40/three months. The weekly would run $240.
thanks, for the info,
i am a type 2 diabetic, diagnosed coming to 5 years, started with Gliclazide plus diet, sugars were controlled, then months later it began to rise, so my diabetic practitioner commenced me on Metformin 500mgs 2 a day and gliclazide 40 mgs twice a day, my god, within a week i started with the wet farts!!!, and daily diahorrea, it was hell, i thought that the body would sort itself in a few weeks!.
i used to get watery diahorrea at least 2 a week, very unexpectaly, i had to know where the nearest toilet was!!
i went back to my Diabetic nurse and she commenced me on the slow release type. but still the odd wet day!!
so after a few weeks , she discontinuded my metformin and i was given Januvia 100mgs daily, with Gliclazide 40 mgs 2 a day.
my sugars have been high this christmas, i know i have a sweet tooth, but i think that my pancreas has become imunne to the januvia and Gliclazide!
so next week i shall ask to start the daily byetta or the weekly one.
i shall keep you informed, if you want to know,
Diagnosed in 2000. Four yrs successfully controlling it with diet and excercise alone. Next metformin 2500 mg day. Few yrs later 5 mgx2 Glipizide XL. Next add on Januvia with little success.
A pharmacist suggested trying Byetta which for now helps a bunch.
Just gotta avoid those refined carbs and if you do partake,be prepared to work them off.
Zero issues w/diarrea so far with anything except bad Mexican food.
my main concern is , if byetta gives me diahorrea, then i would have to ask for it to be discontinued, any other friend on byetta?? any bad reaction????
i do not know if the januvia medication will be discontinued?
Yes,another user I know had to discontinue it because of the runs and the longterm type produced headaches. She's now on Lantus and Actos now. Sugars are doing well,but weight gain is happening.
Initially,when i still had januvia in my system along w/byetta I was way too low.
i have just come from my diabetic nurse appointment, she has not started me on the byetta because i only weigh 93kilos, height 11.10! so she has only increased the gliclazide by another 80 mgs a day,
Hopefully,that'll help. One thing we have to remember is that refined carbs are public enemy #1. Even simple carbs like whole wheat products can cause a spike.
I eat Kashi original in the morning that has some sugar in it,but lots of fiber and protein which theoretically should prevent spikes. It still jacks my sugar up quite a bit though. Most of the oral drugs work best with a meal.
I was on Januvia and then on Byetta, which made me lose some weight, which is good. I went to a Endocrinologist and he took me off both due the Pancreatitis issues. I had 2 attacks 32 years ago and was hospitalized. The needles from the Byetta gave me welts.
We tried several other new drugs that didn't work so I'm back on Januvia for the time being. Fbg is running now at 121-156